top of page

Carfentanil Abuse - 10,000 Times Stronger Than Morphine

Carfentanil is an extremely potent synthetic opioid that belongs to the fentanyl class of drugs. If you are using or addicted to heroin or Carfentnil, please contact our Rosedale Suboxone Doctor and schedule an appointments at one of our Rosedale Suboxone Clinics.


Here are some key points about carfentanil:

  1. Potency: Carfentanil is estimated to be 10,000 times more potent than morphine and approximately 100 times more potent than fentanyl. It is one of the most potent opioids known.

  2. Medical Use: Carfentanil is not approved for human medical use. It is primarily used as a tranquilizing agent for large animals, particularly elephants. Due to its potency, it can be dangerous and potentially lethal in very small amounts for humans.

  3. Illicit Use and Dangers: Carfentanil has been illegally manufactured and sold on the illicit drug market. It is sometimes mixed with other opioids like heroin or pressed into counterfeit pills. The presence of carfentanil in illicit drugs poses a significant risk of overdose and death due to its potency.

  4. Overdose Risk: The use of carfentanil, intentionally or unintentionally, can lead to rapid and severe respiratory depression, which is the main cause of opioid overdose deaths. Naloxone, an opioid overdose reversal medication, may be less effective in reversing the effects of carfentanil due to its potency.

  5. Law Enforcement and Public Health Concerns: The presence of carfentanil in the illicit drug market has raised concerns among law enforcement and public health officials due to its extreme potency and the heightened risk it poses to individuals who use opioids.

  6. Lethal Doses: The lethal dose of carfentanil for humans is very small, and accidental exposure or ingestion can result in fatal outcomes. Handling this substance without appropriate protective measures can also be hazardous.





It's crucial for individuals to be aware of the risks associated with carfentanil and to exercise extreme caution when dealing with any substances obtained outside of legitimate medical channels. If someone suspects exposure to carfentanil or is experiencing symptoms of opioid overdose, immediate medical attention is necessary. Additionally, education and harm reduction efforts play a role in preventing accidental exposure to potent opioids like carfentanil.

bottom of page